Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
hi i had  the depo shot after my son was born and bleed for almost three months and stop bleeding at the begain of this month and i have not started a period yet is it because of the shot
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.
Depo-Provera injection contains the active ingredient medroxyprogesterone acetate. It disrupts the menstrual cycle. It also causes irregular bleeding or spotting, heavy or prolonged bleeding, or your menstrual bleeds to stop altogether. It is quite effective in preventing pregnancy. This is merely an advice and not a substitute of clinical examination. Consult your attending doctor. Take care!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.